Operator semistable probability measures on R N

A. Łuczak

Colloquium Mathematicae (1981)

  • Volume: 45, Issue: 2, page 287-300
  • ISSN: 0010-1354

How to cite


A. Łuczak. "Operator semistable probability measures on $R^N$." Colloquium Mathematicae 45.2 (1981): 287-300. <http://eudml.org/doc/265360>.

author = {A. Łuczak},
journal = {Colloquium Mathematicae},
keywords = {operator semi-stable laws; infinitely divisible distributions},
language = {eng},
number = {2},
pages = {287-300},
title = {Operator semistable probability measures on $R^N$},
url = {http://eudml.org/doc/265360},
volume = {45},
year = {1981},

AU - A. Łuczak
TI - Operator semistable probability measures on $R^N$
JO - Colloquium Mathematicae
PY - 1981
VL - 45
IS - 2
SP - 287
EP - 300
LA - eng
KW - operator semi-stable laws; infinitely divisible distributions
UR - http://eudml.org/doc/265360
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.